Commentarii Mathematici Helvetici


Full-Text PDF (337 KB) | Metadata | Table of Contents | CMH summary
Volume 78, Issue 1, 2003, pp. 203–225
DOI: 10.1007/s000140300009

Published online: 2003-03-31

Shapiro's lemma for topological K-theory of groups

J. Chabert[1], Siegfried Echterhoff[2] and Hervé Oyono-Oyono[3]

(1) Université Blaise Pascal, Aubière, France
(2) Universität Münster, Germany
(3) Université Blaise Pascal, Aubière, France

No abstract available for this article.

No keywords available for this article.

Chabert J., Echterhoff Siegfried, Oyono-Oyono Hervé: Shapiro's lemma for topological K-theory of groups. Comment. Math. Helv. 78 (2003), 203-225. doi: 10.1007/s000140300009